# SDR JJBA20250523091

- Difficulty date: May 21, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 40,658 hours, 26,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 63103
- Condition: Inoperative
- Location: Zone 200
- Part time: 1,941 hours, 1,733 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR UPPER AND LOWER EMERGENCY EXIT LIGHTS INOPERATIVE. SUSPECT BAD EMERGENCY LIGHT BATTERY. REMOVED AND REPLACED #2 EMERGENCY LIGHT BATTERY. OPS CHECK SAT.
